Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having pain in hip, buttock, waist and lower back. Suggested Neurostimulation. Taking Lyrica. Suggestions?ui

Jul 2013
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 1996
Answered : 2148 Questions
Hi, I fell 4 years ago as I was going to sit down, which leave me with heel, hip, buttuck, waist, thigh and lower back pain 24/7; doctors have done everything but surgery because I refuse; they believe I have nerve damage; and are sugesting I do: Neurostimulation or, SCS Spinal Cord Stimulation. I am on 600 mg of Lyrica and 60 mg of Symbalta which only take the edge off the pain, and of course I had to retire from work since I could not sit, walk or stand for any time. someone sugested that maybe my hip shifted when I fall and should see an Orthopaedic doctor. What's your take on my conditioin.

Posted Fri, 9 Aug 2013 in Bones, Muscles and Joints
Answered by Dr. K. Naga Ravi Prasad 42 minutes later
Hi, thanks for writing to XXXXXXX

Before I answer your question, I need some more information of your symptoms and previous history to make a possible diagnosis. Please answer the following questions-

* Detail your previous diagnosis what the doctors have made?
* Send scanned images all the reports,scans and prescription papers
* What is the pain pattern and location ?
* Do you suffer from any other medical illnesses?

If you are walking normally now, then it excludes the possibility of any dislocation of the hip joint.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor